On the positive solutions of \(y''+\varphi (t)y^{-\lambda}=0\). (English) Zbl 0383.34003


34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
34E05 Asymptotic expansions of solutions to ordinary differential equations
Full Text: DOI


[1] Callegari, A. J.; Friedman, M. B., An analytical solution of a nonlinear singular boundary value problem in the theory of viscous fluids, J. math. Analysis Applic., 21, 510-529 (1968) · Zbl 0172.26802
[4] Wong, J. S.W., On the generalized Emden-Fowler equation, SIAM Rev., 17, 339-360 (1975) · Zbl 0295.34026
[5] Kamke, E., Differentialgleichungen, Losungsmethoden und Losungen, Vol. I (1956), Akademische Verlags: Akademische Verlags Leipzig · Zbl 0073.07802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.